# SDR UF6A950413

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Part number: 3094318B
- Condition: Failed
- Location: Elev Trim
- Part time: 8,624 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5970 - SBN - THE ELECTRIC ELEVATOR TRIM SWITCH STUCK IN FLIGHT.  MAINTENANCE REPLACED THE ELECTRIC TRIM SWTICH ON THE NR TWO SIDE.  (W)
